ICD-10-CM Code for Poisoning by, adverse effect of and underdosing of antiepileptic, sedative- hypnotic and antiparkinsonism drugs T42

ICD-10 code T42 for Poisoning by, adverse effect of and underdosing of antiepileptic, sedative- hypnotic and antiparkinsonism drugs is a medical classification as listed by WHO under the range - Injury, poisoning and certain other consequences of external causes .

Introducing Codify by AAPC: The Next Level of SuperCoder.

SuperCoder will soon be upgraded to Codify --- everything you loved about SuperCoder, just easier to use and enhanced with some great new features.

Login to SuperCoder Switch to Codify Shop Codify
Poisoning by, adverse effect of and underdosing of antiepileptic, sedative- hypnotic and antiparkinsonism drugs
Excludes2: drug dependence and related mental and behavioral disorders due to psychoactive substance use (F10.--F19.-)
Tabs
Get crucial instructions for accurate ICD-10-CM T42 coding with all applicable Excludes 1 and Excludes 2 notes from the section level conveniently shown with each code.
This section shows you chapter-specific coding guidelines to increase your understanding and correct usage of the target ICD-10-CM Volume 1 code.